# SDR CA130726002

- Difficulty date: July 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3510 · Crew Oxygen System
- Part: Disc
- Condition: Ruptured
- Location: Oxygen Bottle
- Component: Oxygen Bottle
- Component part number: 806371130
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OXYGEN CYLINDER SAFETY OUTLET ASSEMBLY CONTAINS SAFETY DISC THAT HAS RUPTURED ON FEW UNITS AT PARTS LOGISTICS FACILITY TEARDOWN ANALYSIS REVEALED BY THE SUPPLIER DICTATES 2 SPACERS WERE RESURFACED.  FROM MAY 1, 2013 TO JULY 1, 2013, 25 SPACERS WERE RESURFACED, WITH THE INTENT OF IMPROVING THE SHEAR EDGE.  NO IMPACT TO THE ACFT HAS BEEN REPORTED TO DATE FOR THE BATCH ISSUED BETWEEN MAY 1, 2013 AND JULY 1, 2013.  ALL PREMATURE RUPTURES HAVE OCCURRED DURING STORAGE. MFG HAS CONDUCTED TRIAGE TO ASSESS THE CRITICALITY OF THE FAILURE.
